MathSciNet Relay Station
MathSciNet bibliographic data
MR953537 (89g:33012) 33A70 (33A35)
Gasper, George Summation, transformation, and expansion formulas for bibasic series. Trans. Amer. Math. Soc. 312 (1989), no. 1, 257–277.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement